UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7522

タイトル: Displacement Exponent of Self-Repelling Walks
著者: Hattori, Kumiko
Hattori, Tetsuya
キーワード: self-repelling walk
self-avoiding walk
self-attracting walk
Sierpinski gasket
displacement exponent
mean-square displacement
発行日: 2005年11月17日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 3, Page 417-443
抄録: We construct a family of self-repelling and self-attracting walks (stochastic chains) on the (infinite) pre-{\sg}.The family continuously interpolates the simple random walk and a self-avoiding walk. The asymptotic behavior of the walks is given in terms of the displacement exponent.
URI: http://hdl.handle.net/2261/7522
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120304.pdf209.56 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください